BibTeX record journals/dam/0002SW13

download as .bib file

@article{DBLP:journals/dam/0002SW13,
  author    = {Yiqiao Wang and
               Qiaojun Shu and
               Weifan Wang},
  title     = {The acyclic edge coloring of planar graphs without a 3-cycle adjacent
               to a 4-cycle},
  journal   = {Discrete Applied Mathematics},
  volume    = {161},
  number    = {16-17},
  pages     = {2687--2694},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.dam.2013.04.004},
  doi       = {10.1016/j.dam.2013.04.004},
  timestamp = {Sun, 28 May 2017 13:22:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/0002SW13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics